Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

londoncat8

Veteran Member
  • Total Reviews

    2
  • Content Count

    232
  • Joined

  • Last visited

  • Days Won

    1

londoncat8 last won the day on September 1 2014

londoncat8 had the most liked content!

Community Reputation

49 Good

About londoncat8

  • Rank
    Member
  • Birthday 01/01/1913

Profile Information

  • Gender
    Not Telling
  • Location
    uk
  • Interests
    theatre, costume design, dancing, painting, yoga

Recent Profile Visitors

5,780 profile views
  1. londoncat8

    Just Posted Pics

    what you have should not be treated by accutane but rather medication or whatever else for mental issues associated with 'acne'. There is no cure for something that does not exist. You, your consciousness creates what you have in your life and if that space inside is not happy, no matter how beautiful you will be there will no happiness to be found. People get cancer, that is a problem, what you have on your face is not a problem. You see it that way and it is tragic but one day you will be able
  2. londoncat8

    Just Posted Pics

    If I had skin like this I would not worry about accutane or any treatment for it at all. For my face was covered with acne which was bleeding, having puss inside and some of it would be the size of 5p coin. Children would point fingers at my face on the streets. So when I see yours face and the posts you make they do not necessarily connect for me. I know that when I look at other people's pictures on this website I would not be writing that I do not know how to deal with life and I am utterly
  3. londoncat8

    Post Accutane Update And Regimen Results

    i guess your problem is not just acne on your face…. prioritise man what is important and what is not.
  4. Well, I decided to do a post about my progress post accutane. I have had my treatment almost 3 years ago. While on it, I had the most wonderful skin, even though i've had pigmentation all over my face. After I finished my course, exactly in 1 month, my preaccutane skin returned, it was depressing and bad. To top it off my hair was falling like I've had a chemo therapy….. At that point I tried everything there was to try on my skin….so what's next. I decided to give dan's regimen a go; i was a bi
  5. londoncat8

    Week 11 (Day 79)

    never give up, i wish and hope it gets better for you very soon:)
  6. londoncat8

    8 Months After Accutane And I Still Have Scars

    I know I've been through it all. But my point is I used to have very smooth skin and very mild acne I never had any scars. What has given me scars Is the initial breakout with accutane which has left me with old looking skin! well then, you have to leave it be for now and treat scars with laser or some other alternative late,r because, in my opinion and from my personal experience, scars do not get significantly better unless you laser treat them or just accept them as they are.
  7. londoncat8

    Accutane No Effects?

    My face started to clear only on the 4th month. Patience would be the key word here:)
  8. londoncat8

    8 Months After Accutane And I Still Have Scars

    scars usually become more visible during the tane treatment and after…. but with time they might get better, although not in my case:) If by marks you mean pigmentation, it will definitely get lighter or disappear within 2-3 years on its own or faster if you do treatments (laser etc…) I agree with the above post-accutane does not treat scars but it sounded from your post that you expected it to. In any case, dryness should have subsided by now but if it did not then that has to be addressed with
  9. It can clear in 70 days…the problem might be that acne returns after it clears and once you stopped taking the tane. Do not worry about it now, complete the course first:) good luck!
  10. londoncat8

    What To Expect On Accutane.

    what to expect on accutane….?….. more important question might be what to expect after you finish the course….sometimes it does not help...
  11. londoncat8

    Bp Treatment Unavailable At Amazon

    Order from ebay.co.uk same prices as on amazon.com
  12. londoncat8

    Week 8 (Day 58)

    start some random activity:) yoga…? charity volunteering? If you can not help yourself, help someone else…. It is difficult, life in general is difficult when we make it about ourselves:) But, when we make it about helping someone else, life transforms, you get all you need from everywhere:) Even in our darkest moment there is light to be found and that is called magic or god within us. Light for all:)
  13. If our faces are only there for the purpose of attracting a partner (in your case- a girl) you will have a long journey to learn that it is not…. We get in life challenges of different types- illnesses, money lack, body issues, bad habits, addictions etc… and the reason we have them is to find a way to overcome them and get better in the process. We get better when we change attitudes, life styles, scale of values etc…. your world should not evolve around your acne issues and you can change it.
  14. londoncat8

    Oily Hair

    Try allergenics gentle medicated shampoo. It has no SLS, parabens and other bad stuff. I have seborrheic dermatitis and that is what i use. In fact any shampoo that does not have SLS and parabens would be good for you. Not washing your hair every day is not a good advice, in my opinion. There are many organic brands that sell shampoos and conditioners with good ingredients. Conditioners might not be necessary for oily hair but washing it every day should be. hello do sulfate paraben shampoo
  15. londoncat8

    After Accutane Breakout

    The cause could be that accutane does not help everyone. After completing accutane treatment I had all my acne return to previous state after one month. On top I had half of my hair fall off:) I hope your case is different and your acne does not return to what it was before. The only thing that keeps me clear now is dan's regimen and I wish I tried it before doing accutane treatment. All the best to you!
×